I am new to this community and I have AS. I have been on Humira for 2 years and it has worked wonders for me. The only thing is I have suffered awful migraines since I've been on it. I get them about a week after my injection and they can last up to 3-4 days. I talked through the options with my consultant and he said I could try Etanercept to see if this gives the same reaction but under UK NHS guidelines you then can't switch back to Humira if the new drug doesn't work. So I am left with a delima. Should I risk changing and risk it not working or the migraines still being there or stick with what I've got and suffer the migraines.
Has anyone had this experience and can offer any light? Anyone tried both?
I took enbrel first then switched to humors but neither did great for me. Humira was a little better. I don't know if enbrel is the same as what ur talking about. Personally if the humira wkrks i wouldnt switch. Maybe u could get some migraine meds to take with ur humira or try some natural migraine remedies. Grape juice is one and this isn't very natural but my mother swears by this, when she feels a migraine coming on she drinks a red bull energy drink and takes an Excedrin. Good luck to u.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.